Number of the records: 1
On discrete versions of two Accola´s theorems about automorphism groups of Riemann surfaces
- Limonov, Maksim
On discrete versions of two Accola´s theorems about automorphism groups of Riemann surfaces / Maxim Limonov, Roman Nedela, Alexander Mednykh. -- In this paper we give a few discrete versions of Robert Accola’s results on Riemann surfaces with automorphism groups admitting partitions. As a consequence, we establish a condition for γ-hyperelliptic involution on a graph to be unique. Also we construct an infinite family of graphs with more than one γ-hyperelliptic involution.
In Analysis and Mathematical Physics. -- Cham : Springer Nature Switzerland AG, 2017. -- ISSN 1664-2368. -- ISSN 1664-235X. -- Vol. 7, no. 3 (2017), pp. 233-243
Number of the records: 1